# SDR AALA202205201728

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A300*
- Aircraft serial: 868
- Aircraft time: 60,933 hours, 35,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, BELOW 80 KNOTS YELLOW HYDRAULIC LOW QUANTITY WARNING. TAKEOFF REJECTED. MAINTENANCE SECURED LINE ON RIGHT HAND GEAR WHEEL BRAKE AUTOMATIC SELECTOR VALVE PER AMM 32-42-13.   SERVICED YELLOW HYDRAULIC SYSTEM PER AMM 12-12-29 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
